A lot has been said about various bio-hacking pharmaceutical brands currently on sale in the contemporary drugs market. Specifically, Modafinil is one of the most extensively used nootropics today – and quite many controversial claims have been advanced about it. For instance, there have been sundry discordant allegations linking the potent cognitive enhancer to a few possible contraindicative disadvantages.
One of these still-unresolved arguments is that the smart drug induces a persistent crapulence similar to the one associated with common stimulants. Thus, this simple writeup tackles the pretty contentious question of whether Modafinil leads to hangovers like ordinary stimulating drugs.
There are very scanty scientific details on whether or not Modafinil really causes hangovers like many other mind-stimulating formulations out there. While there’s solid factual evidence that portrays how and why the body requires a lot of energy and metabolic alterations (leading to hangovers) after taking a drug like alcohol, very little exists about the powerful brain enhancer’s ‘in-body’ reactions. This is chiefly because there’s a complete lack of concrete information showing exactly what happens 1-2 days after consumption.
However, science does indeed say something about the high probability of developing these after-use physical slowdowns…especially if the consumer mixes the nootropic with some other chemical substances. For example, the chances of experiencing such body-weakening phases drastically increase once one takes the pill together with alcohol.
The main reason behind these probable lethargies has a lot to do with the liver. And this is simply because processing both of them simultaneously may be a rather tough job for the extremely delicate organ. Therefore, health experts don’t advise people to mix of the two drugs, as they can badly overwhelm the liver. And the foregoing precautionary tip much more emphatically targets individuals who are already battling liver-related issues like cirrhosis.
Actual User Experiences
According to numerous user experiences, some individuals may note Modafinil-related hangovers while others may not. Well, it seems highly likely that it all has something to do with one’s unique physiological factors. It could as well be determined by the consumer’s eating habits, with people who combine the drug with a sound diet reporting distinctly reduced adverse aftereffects.
Whether or not you undergo somewhat severe contraindications after having this great cognition-boosting dose, you still may do something to either totally or at least alleviate them to the barest minimum. To begin with, people who are particularly prone to Modafinil-linked hangovers are usually encouraged to ensure that they adequate sleep, shortly after the dose expires/before bedtime.
Staying well hydrated, eating choline-containing meals, and having a soothingly warm bath before heading to bed are also often cited as further excellent tips for beating these largely lethargy-like aftereffects.
Nut-shelled, the very existence of Modafinil hangovers cannot be wholly or even slightly factually overruled. Nevertheless, the fact that some individuals’ physiological nature may shield them from the same contraindications remains quite irrefutable, too.
Additionally, nootropics users who are especially vulnerable to these after-dosage upsets may embrace a few alleviative measures. Such remedial steps include eating a well-balanced diet that features a lot of choline-rich servings, getting enough sleep, and going for a caressingly warm bath a couple minutes to bedtime.